Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/56757
Title: Ecuaciones integrales y diferenciales generalizadas de Bessel-Clifford
Authors: Cabrera Suárez, Francisco Simeón 
Hayek Calil, Nacere
Hernández Suárez, Víctor Manuel 
UNESCO Clasification: 1206 Análisis numérico
120602 Ecuaciones diferenciales
Issue Date: 1999
URI: http://hdl.handle.net/10553/56757
ISBN: 978-84-95286-16-1
Source: XVI CEDYA Congreso de Ecuaciones Diferenciales y Aplicaciones ; VI CMA Congreso de Matemática Aplicada : Actas. Las Palmas de Gran Canaria, 21-24 septiembre 1999/ coord. por Gabriel Winter Althaus, Rafael Alejandro Montenegro Armas, Gustavo Montero García, Vol. 1, p. 339-348
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=1289865
Appears in Collections:Actas de congresos
Show full item record

Page view(s)

19
checked on Jun 20, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.